Journal article icon

Journal article

COMPACTNESS VERSUS REGULARITY IN THE CALCULUS OF VARIATIONS

Abstract:

In this note we take the view that compactness in L p can be seen quantitatively on a scale of fractional Sobolev type spaces. To accommodate this viewpoint one must work on a scale of spaces, where the degree of differentiability is measured, not by a power function, but by an arbitrary function that decays to zero with its argument. In this context we provide new L p compactness criteria that were motivated by recent regularity results for m...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.3934/dcdsb.2012.17.473

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B
Volume:
17
Issue:
2
Pages:
473-485
Publication date:
2012-03-05
DOI:
ISSN:
1531-3492
URN:
uuid:2da60a77-c00f-4b10-890f-95ba30287824
Source identifiers:
245969
Local pid:
pubs:245969

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP